# SDR DALA14025269212

- Difficulty date: April 17, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME CORRODED AT BS 1231, BETWEEN LONGERON 29 AND 30R.   FOUND TO BE OUT OF LIMITS AFTER REWORK.  FABRICATED AND INSTALLED FRAME AND SPLICE REPAIR IAW SRM 53-10-02, FIG 3, 51-10-03 AND 53-10-03.
